MathSciNet Relay Station
MathSciNet bibliographic data
MR256411 (41 #1067) 57.34
Gelʹfand, I. M.; Fuks, D. B. Cohomologies of the Lie algebra of tangent vector fields of a smooth manifold. (Russian) Funkcional. Anal. i Priložen. 3 1969 no. 3, 32–52.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement